# SDR 98ZZZM620

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft serial: UE36
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Condition: Failed
- Location: Lt Wing
- Part time: 11,245 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WILL NOT EXTEND NORMALLY MANUAL EXTENSION ONLY.  LANDING GEAR SERVICE VALVE FAILURE.  REPLACED GEAR SERVICE VALVE.  (M)
